Journal of the Mathematical Society of Japan

Localization of CW-complexes and its applications

Mamoru MIMURA, Goro NISHIDA, and Hirosi TODA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 23, Number 4 (1971), 593-624.

Dates
First available in Project Euclid: 3 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1259849781

Digital Object Identifier
doi:10.2969/jmsj/02340593

Mathematical Reviews number (MathSciNet)
MR0295347

Zentralblatt MATH identifier
0217.48801

Subjects
Primary: 55E50

Citation

MIMURA, Mamoru; NISHIDA, Goro; TODA, Hirosi. Localization of CW-complexes and its applications. J. Math. Soc. Japan 23 (1971), no. 4, 593--624. doi:10.2969/jmsj/02340593. https://projecteuclid.org/euclid.jmsj/1259849781


Export citation